Biblioteca de la Universidad Complutense de Madrid

A characterization of real Hilbert spaces using the Bochnak complexification norm.

Impacto

Ferrera Cuesta, Juan y Muñoz-Fernández, Gustavo A. (2003) A characterization of real Hilbert spaces using the Bochnak complexification norm. Archiv der Mathematik, 80 ( 4). pp. 384-392. ISSN 0003-889X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

111kB

URL Oficial: http://www.springerlink.com/content/19ta93w2eawq3av6/fulltext.pdf?MUD=MP




Resumen

In this paper we find an alternative description of the Bochnak complexification of a real Hilbert space. This new interpretation of the Bochnak norm lets us give a characterization of a real inner product space.


Tipo de documento:Artículo
Palabras clave:Banach-Spaces; Multilinear maps; Polynomials
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:15224
Referencias:

C. BENITEZ and Y. SARANTOPOULOS and A. TONGE, Lower bounds for norms of products of polynomials. Math. Proc. Cambridge Philos. Soc. 124, 395–408 (1998).

J. BOCHNAK, Analytic functions in Banach spaces. Studia Math. 35, 273–292 (1970).

J. BOCHNAK and J. SICIAK, Polynomials and multilinear mappings in topological vector spaces. Studia Math. 39, 59–76 (1971).

A. DEFANT and K. FLORET, Tensor norms and operator ideals. North Holland. Math. Stud. 176 (1993).

P. KIRWAN, Complexifications of multilinear and polynomial mappings. Ph. D. thesis, National University of Ireland, Galway 1997.

J. LINDENSTRAUSS and L. ZTAFRIRI, Classical Banach spaces I. Ergeb. Math. Grenzgeb. 92, Berlin-Heidelberg-New York 1977.

G. A. MU~NOZ, Two Problems on Real Banach Spaces: Complexifications and Bernstein-Markov Type Inequalities. Ph.D. thesis, Universidad Complutense de Madrid, Spain. 1999.

G. A. MU~NOZ, Complexifications of polynomials and multilinear maps on real Banach spaces. In: Function Spaces, The Fifth Conference, Poznan 1998 H. Hudzik and L. Skrzypczak, eds., Lecture Notes Pure Appl. Math. 213, 389–406, New York, 2000.

G. A. MU~NOZ, Y. SARANTOPOULOS and A. TONGE, Complexifications of real Banach spaces, polynomials and multilinear maps. Studia Math. 134, 1–33 (1999).

A. D. MICHAL and M. WYMAN, Characterization of complex couple spaces. Ann. Math. 42, 247–250 (1941).

Depositado:16 May 2012 08:11
Última Modificación:14 Mar 2016 15:37

Sólo personal del repositorio: página de control del artículo